English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On 5-manifolds with free fundamental group and simple boundary links in S5

MPS-Authors
/persons/resource/persons235619

Kreck,  Matthias
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236287

Su,  Yang
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Kreck_On 5-manifolds_oa_2017.pdf
(Any fulltext), 233KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kreck, M., & Su, Y. (2017). On 5-manifolds with free fundamental group and simple boundary links in S5. Geometry & Topology, 21(5), 2989-3008. doi:10.2140/gt.2017.21.2989.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B94-9
Abstract
There is no abstract available